Asymptotics of solutions of a class of linear differential equations with nonsmooth coefficients
- Authors: Mirzoev K.A.1, Konechnaya N.N.2
-
Affiliations:
- Lomonosov Moscow State University
- Lomonosov Northern (Arctic) Federal University
- Issue: Vol 100, No 1-2 (2016)
- Pages: 334-340
- Section: Short Communications
- URL: https://journals.rcsi.science/0001-4346/article/view/149680
- DOI: https://doi.org/10.1134/S0001434616070312
- ID: 149680
Cite item
About the authors
K. A. Mirzoev
Lomonosov Moscow State University
Author for correspondence.
Email: mirzoev.karahan@mail.ru
Russian Federation, Moscow
N. N. Konechnaya
Lomonosov Northern (Arctic) Federal University
Email: mirzoev.karahan@mail.ru
Russian Federation, Arkhangelsk
Supplementary files
